Steroid injection knee rheumatoid arthritis

I have a suspicion, after reading many of your notes on injectable steroids, that I seem to have developed a type of “tendonitis” in my upper arms due to multiple elbow steroid injections. I have had 4 in my left elbow (worst arm) and 2 in my right, about 5yrs ago. I have been having this tendon problem for about one year now, and not one doctor can figure out what’s wrong. One actually said “it seems like tendonitis”, but no cause or cure was suggested. The steroid injections is the only common denominator here. The right arm is affected as well, but not nearly to the degree of the left (and I’m right handed, so maybe the strong arm is less affected, plus I only had 2 injections there). Is there hope for acute tendonitis in my bicep/tricep area?

In the past 6 months my right knee is giving me fits. The pain in on the inside of the joint and begins to hurt after only a small amount of walking. It also appears that walking downhill is worse than up. I have used ointments and heating wraps and leg supports and all work a little but just temporary. I do have some stiffness in the morning and on and off during the day. I am 75 years old and somewhat over weight. I came to you about a year ago with my right hip giving me trouble. I stopped jogging and went to walking as an exercise. The hip stopped hurting but now transferred to my knee. I did physical therapy on my hip which helped my range of movement as there was a remarkable difference in the range of my right to my left. Would the 6 month shot stop this pain or do I need a knee replacement?

Steroid injection knee rheumatoid arthritis

steroid injection knee rheumatoid arthritis

Media:

steroid injection knee rheumatoid arthritissteroid injection knee rheumatoid arthritissteroid injection knee rheumatoid arthritissteroid injection knee rheumatoid arthritissteroid injection knee rheumatoid arthritis

http://buy-steroids.org